# SDR CA990119045

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23085001
- Condition: Contaminated
- Location: Start/Generator
- Part time: 547 hours
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR U/S.  NO START FUNCTION AFTER LANDING.  COMMUTATOR CONTAMINATED WITH OIL AND HAD SHORTED.
